| Model Number |
M0062502230 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath device was used in the ureter during a ureteral calculus procedure performed on (b)(6) 2022.During unpacking, it was found that the sheath catheter was fractured.The procedure was completed with another navigator hd access sheath device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
Block h2 (additional information): block b5 has been updated based on the additional information received on september 19, 2022.Block h6: medical device code a0414 captures the reportable event of sheath fractured.Block h10: investigation result the returned navigator hd device was analyzed, and a visual evaluation noted that the sheath was found torn in the middle.Microscopic examination was performed and found that the sheath that was torn had bending marks at the proximal end.No other problems with the device were noted.The reported event of sheath catheter fracture was confirmed according to the evidence, it is possible that operational factors, such as handling/manipulation during preparation could have caused these failures (sheath torn and bending marks) and consequently affect the performance of the device.Therefore, the most probable root cause is adverse event related to procedure.
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath device was used during a ureteroscopy procedure performed on january 10, 2022.During unpacking, it was found that the sheath catheter was fractured.The procedure was completed with another navigator hd access sheath device.There were no patient complications reported as a result of this event.Additional information received on september 19, 2022: the type of procedure performed on january 10, 2022 was ureteroscopy.